# SDR CA130516005

- Difficulty date: May 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 29,360 hours
- Engine: Ge CT58*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 4005T01P03
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL WAS FOUND IN THE FCU FILTER.  UPON INSPECTION OF THE CFP EXTENSIVE RUBBING WAS FOUND. THIS CFP HAD ONLY BEEN INSTALLED FOR 26.7 HRS.
